# SDR SWIA202264859

- Difficulty date: January 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FLOOR BEAM CORRODED AND PITTED LBL27 AT APROX FS 1040.MARKED     (C-CHECK RO 3/11/2022)    COMPLIED WITH ALL STEPS OF  CRJ700 SRM 53-00-41-201-001-A01 FLOORBEAM REPAIR, CUT AWAY DAMAGE, FABRICATED & INSTALLED REPAIR PARTS. COMPLIED WITH TASK CARD 51-900-1002-SKY(CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
